Mostrar el registro sencillo del ítem

dc.creator Cárdenas Escudero, Manuel Enrique es
dc.creator Fernández Lasheras, Francisco Jesús es
dc.creator Quintero Toscano, Antonio Rafael es
dc.creator Repovš, Dušan es
dc.date.accessioned 2016-07-07T12:05:14Z
dc.date.available 2016-07-07T12:05:14Z
dc.date.issued 2012-06
dc.identifier.citation Cárdenas Escudero, M.E., Fernández Lasheras, F.J., Quintero Toscano, A.R. y Repovš, D. (2012). On manifolds with nonhomogeneous factors. Central European Journal of Mathematics, 10 (3), 857-862.
dc.identifier.issn 1895-1074 es
dc.identifier.issn 1644-3616 es
dc.identifier.uri http://hdl.handle.net/11441/43360
dc.description.abstract We present simple examples of finite-dimensional connected homogeneous spaces (they are actually topological manifolds) with nonhomogeneous and nonrigid factors. In particular, we give an elementary solution of an old problem in general topology concerning homogeneous spaces. es
dc.description.sponsorship Ministerio de Ciencia e Innovación es
dc.description.sponsorship Slovenian Research Agency es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Springer es
dc.relation.ispartof Central European Journal of Mathematics, 10 (3), 857-862.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject K-homogeneity es
dc.subject Rigidity es
dc.subject ANR es
dc.subject Upper semicontinuous decomposition es
dc.subject Generalized manifold es
dc.subject Cell-like resolution es
dc.subject General position property es
dc.subject Manifold recognition theorem es
dc.title On manifolds with nonhomogeneous factors es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Geometría y Topología es
dc.relation.projectID MTM-2010-20445 es
dc.relation.projectID P1-0292-0101 es
dc.relation.projectID J1-2057-0101 es
dc.relation.publisherversion http://dx.doi.org/10.2478/s11533-012-0026-6 es
dc.identifier.doi 10.2478/s11533-012-0026-6 es
dc.contributor.group Universidad de Sevilla. FQM189: Homotopia Propia es
idus.format.extent 6 p. es
dc.journaltitle Central European Journal of Mathematics es
dc.publication.volumen 10 es
dc.publication.issue 3 es
dc.publication.initialPage 857 es
dc.publication.endPage 862 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/43360
Tamaño: 130.1Kb
Formato: PDF

Este registro aparece en las siguientes colecciones

Mostrar el registro sencillo del ítem